Top
10
Doctor insights on: How Much Ibuprofen Can I Take With Keflex

Share
1

1
Is it ok to take keflex and Advil (ibuprofen) together?

Is it ok to take keflex and Advil (ibuprofen) together?

If you need it: You can take advil (ibuprofen) along with antibiotics without any additional risks. Each drug will carry its own individual risks for side effects and toxicities which will be unchanged. The advil (ibuprofen) can cause stomach inflammation, increase in blood pressure and fluid retention etc. ...Read more

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


7

7
Can I take ibruprofen with keflex?

Can I take ibruprofen with keflex?

Yes: I see why not. Make sure you take a probiotic supplement while taking Keflex to avoid diarrhea and bacterial overgrowth from the antibiotic killing your gut flora. ...Read more

See 1 more doctor answer
9

9
I get UTIs very frequently so I have been taking uricalm, cephalexin, and ibuprofen... my period is 3-4 days late(home test negative)¿Help?

I get UTIs very frequently so I have been taking uricalm, cephalexin,  and ibuprofen... my period is 3-4 days late(home test negative)¿Help?

Its ok: It is ok to have some variations in your cycle. If your periods become irregular (you miss one, have it 1-2 weeks late etc), you can speak to your gynecologist to discuss this further. ...Read more

10

10
Currently on Bactrim (sulfamethoxazole and trimethoprim) and Cephalexin for a skin infection. Added Advil for pain but it still hurts too much. Anything stronger I can take?

Currently on Bactrim (sulfamethoxazole and trimethoprim) and Cephalexin for a skin infection. Added Advil for pain but it still hurts too much. Anything stronger I can take?

Assess for abscess: Though other pain meds are available, if you just started the regimen, then you may experiencing increasing pain the day after- it's called the "antibiotic effect". This pain will decrease over the course of treatment. Otherwise, if the infected skin is warm, red, very tender, swollen and boggy/fluctuant, then it may be an abscess- if so, see your prescribing doctor for re-evaluation. ...Read more

Dr. Ravi Chand
1,222 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more


Dr. Alvin Stein
1,203 doctors shared insights

Rufen (Definition)

Rufen ...Read more